Volume 37,Issue 5,2017 Table of Contents

   
Other Issues:  
  

目录

Height Estimates for Spacelike Hypersurfaces with Constant $k$-Mean Curvature in GRW Spacetimes
  Ximin LIU and Ning ZHANG
  Published September 15, 2017
  2017,37(5):505-519 [Abstract(102)]  [View PDF 153.30 K (143)]
  
A Relationship between the Walks and the Semi-Edge Walks of Graphs
  Peng HUANG, Wai Chee SHIU and Pak Kiu SUN
  Published September 15, 2017
  2017,37(5):520-526 [Abstract(84)]  [View PDF 112.02 K (113)]
  
2-Local Superderivations on Basic Classical Lie Superalgebras
  Ying WANG, Haixian CHEN and Jizhu NAN
  Published September 15, 2017
  2017,37(5):527-534 [Abstract(89)]  [View PDF 120.06 K (128)]
  
$D_C$-Projective Dimension of Complexes
  Renyu ZHAO and Pengju MA
  Published September 15, 2017
  2017,37(5):535-542 [Abstract(75)]  [View PDF 124.59 K (91)]
  
On Weakly $r$-Clean Rings
  Hanpeng GAO and Xiaobin YIN
  Published September 15, 2017
  2017,37(5):543-549 [Abstract(71)]  [View PDF 105.21 K (104)]
  
Coefficient Estimates for the Subclasses of Analytic Functions and Bi-Univalent Functions Associated with the Strip Domain
  Shuhai LI, Huo TANG, Li-na MA and Xiaomeng NIU
  Published September 15, 2017
  2017,37(5):550-562 [Abstract(92)]  [View PDF 299.95 K (113)]
  
Uncertainty Principles for the Segal-Bargmann Transform
  Fethi SOLTANI
  Published September 15, 2017
  2017,37(5):563-576 [Abstract(77)]  [View PDF 191.91 K (92)]
  
The Riccati Equation Method Combined with the Generalized Extended $(G'/G)$-Expansion Method for Solving the Nonlinear KPP Equation
  E. M. E. ZAYED and Adbul-Ghani AL-NOWEHY
  Published September 15, 2017
  2017,37(5):577-590 [Abstract(65)]  [View PDF 572.02 K (109)]
  
The Representation Theorems of Conjugate Spaces of Some $l^{0}(\{X_{i}\})$ Type $F$-Normed Spaces
  Jianyong WANG
  Published September 15, 2017
  2017,37(5):591-602 [Abstract(64)]  [View PDF 141.46 K (129)]
  
Lie Weak Amenability of Triangular Banach Algebra
  Lin CHEN and Fangyan LU
  Published September 15, 2017
  2017,37(5):603-612 [Abstract(69)]  [View PDF 128.82 K (125)]
  
The $d$-Shadowing Property on Nonuniformly Expanding Maps
  Cuina MA, Peiyong ZHU and Tianxiu LU
  Published September 15, 2017
  2017,37(5):613-618 [Abstract(51)]  [View PDF 105.36 K (79)]
  
Weak Convergence to the Two-Parameter Volterra Multifractional Process in Besov Spaces
  Junfeng LIU and Xichao SUN
  Published September 15, 2017
  2017,37(5):619-630 [Abstract(64)]  [View PDF 143.35 K (89)]